# SDR SWAA2024090521007

- Difficulty date: August 1, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LH FLOOR TO SIDEWALL SUPPORT HAS CORROSION ON MULTIPLE SPOTS FROM BS 727 - 727E +10; LBL 25 (MARKED)<[01] 01 - REMOVED AND REPLACED PER SRM 51-40-02 AND DWG 146A7500 ID 0085 REV A.;[02] VERIFIED ITEM 1
